Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 2, Pages 161-170
http://dx.doi.org/10.1155/S1048953300000174

A note on controllability of semilinear integrodifferential systems in Banach spaces

Bharathiar University, Department of Mathematics, Coimbatore 641 046, India

Received 1 March 1998; Revised 1 January 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and R. Sakthivel, “A note on controllability of semilinear integrodifferential systems in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 2, pp. 161-170, 2000. https://doi.org/10.1155/S1048953300000174.